# SDR CA190529006

- Difficulty date: May 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG670980029
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED CABIN PRESSURE CAN`T INCREASE ACCORDING WITH CLIMBING UP. ATB TO DEPARTURE AIRPORT.  CORRECTIVE ACTION: THE CABIN PRESSURE CONTROL PANEL WAS REPLACED (TC# 20190529006)
